Publications
  1. Galoiskohomologie reeller halbeinfacher algebraischer Gruppen,
    Abh. Math. Sem. Univ. Hamburg 61 (1991), 231-242
    AMSH page
    pdf file
  2. p-adic K-theory of Hecke characters of imaginary quadratic fields,
    Duke Math. J. 86 (1997), 197-238
    Duke page
    pdf file
  3. On K_3 of Witt vectors of length two over finite fields,
    K-Theory 12 (1997), 193-226
    pdf file
  4. Tate's conjecture, algebraic cycles and rational K-theory in characteristic p,
    K-Theory 13 (1998), 109-122
    pdf file
  5. Topological cyclic homology of schemes, Algebraic K-theory,
    Proc. Symp. Pure Math. 67 (1999), 41-88 (with L.Hesselholt)
    pdf file
  6. Applications of de Jong's theorem on alterations, Resolution of Singularities. In tribute to Oscar Zariski,
    Progr. in Math. 181 (2000), 299-314
    pdf file
  7. The K-theory of fields of characteristic p,
    Invent. Math.139 (2000), 459-493 (with M.Levine)
    pdf file
  8. The Bloch-Kato conjecture and a theorem of Suslin-Voevodsky,
    J. reine angew. Math. 530 (2001), 55-103 (with M.Levine)
    pdf file
  9. Motivic Cohomology over Dedekind rings,
    Math. Z. 248 (2004), 773-794
    pdf file
  10. Weil etale cohomology over finite fields,
    Math. Ann. 330 (2004), 665-692
    ArXiv page
  11. The cyclotomic trace map and values of zeta-functions,
    Algebra and Number Theory. Proc. Silver Jubilee Conf., Univ. Hyderabad (2005), 211-225.
    ArXiv page
  12. Motivic Cohomology, K-theory and topological cyclic homology,
    Handbook of K-theory, Vol. 1, Springer (2005), 193-234.
    pdf file
  13. On the K-theory and topological cyclic homology of smooth schemes over a discrete valuation ring,
    Trans. Amer. Math. Soc. 358 (2006), 131-145. (with L.Hesselholt)
    TAMS page
  14. The de Rham-Witt complex and p-adic vanishing cycles,
    J. Amer. Math. Soc. 19 (2006), 1-36. (with L. Hesselholt)
    ArXiv page
    JAMS page
  15. Arithmetic Cohomology over finite fields and special values of zeta-functions,
    Duke Math. J. 133 (2006), no.1, 27-58.
    ArXiv page
  16. On the K-theory of regular local Fp-algebras,
    Topology 45 (2006), no.3, 475-493 (with L.Hesselholt)
    ArXiv page
  17. Bi-relative algebraic K-theory and topological cyclic homology,
    Invent. Math. 166 (2006), 359-395 (with L. Hesselholt).
    ArXiv page
  18. The affine part of the Picard scheme,
    Compositio Math. 145 (2009), 415-422.
    ArXiv page
    Compositio page
    Corrected version (2021)
  19. Parshin's conjecture revisted,
    K-theory and noncommutative geometry, 413-425, EMS Ser. Congr. Rep., Eur. Math. Soc., Zurich, (2008).
    ArXiv page
  20. Duality via cycle complexes,
    Ann. of Math. (2) 172 (2010), no. 2, 1095--1126.
    ArXiv page
  21. Arithmetic homology and an integral version of Kato's conjecture,
    J. Reine Angew. Math. 644 (2010), 1--22.
    ArXiv page
  22. On the vanishing of negative K-groups,
    Math. Ann. 348 (2010), no. 3, 707-736 (with L.Hesseholt).
    ArXiv page
  23. On Suslin's singular homology and cohomology.
    Documenta Math. Extra Volume: Andrei A. Suslin's Sixtieth Birthday (2010) 223-249
    Documenta page
  24. On the relative and bi-relative algebraic K-theory of rings of finite characteristic,
    J. Amer. Math. Soc. 24 (2011), no. 1, 29-49, (with L.Hesselholt).
    ArXiv page
  25. Finite generation conjectures for motivic cohomology theories over finite fields,
    Regulators, 153-165, Contemp. Math., 571, Amer. Math. Soc., Providence, RI, 2012.
    ArXiv page
  26. On a conjecture of Vorst,
    Math. Zeitschrift 270, (2012) 445-452, (with L.Hesselholt)
    DOI: 10.1007/s00209-010-0806-2
    ArXiv page
  27. Duality for Z-constructible sheaves for curves over finite fields,
    Doc. Math. 17 (2012), 989-1002.
    Documenta page
  28. Homological descent for motivic homology theories,
    Homology, homotopy and applicatations, 16 (2014), No.2, 33-43.
    ArXiv page
  29. Albanese varieties, Suslin homology and Rojtman's theorem,
    Algebraic number theory and related topics 2012, 73-83, RIMS Kokyuroku Bessatsu, B51, Res. Inst. Math. Sci., Kyoto, (2014).
    RIMS page
    pdf file
  30. Rojtman's theorem for normal schemes,
    Math. Res. Lett. 22 (2015), no. 4, 1129-1144.
    ArXiv page
  31. Applications and conjectures in motivic cohomology theory,
    (Japanese), Sugaku 67 (2015), no. 3, 225-245.
    JMS page
    pdf file
  32. Parshin's Conjecture and Motivic Cohomology with Compact Support
    Comment. Math. Univ. Sancti Pauli, Vol. 64, 2 (2015), 95-107.
    ArXiv page
  33. Tame class field theory for singular varieties over algebraically closed fields,
    Documenta Mathematica 21 (2016) 91-123 (with A. Schmidt).
    Documenta page
  34. Duality for integral etale motivic cohomology,
    K-Theory-Proceedings of the International Colloquium, Mumbai, 2016, 195-209, Hindustan Book Agency, New Delhi, 2018.
    ArXiv page
  35. On the structure of etale motivic cohomology,
    Journal Pure Applied Algebra 221 (2017) 1614-1628, Volume in Honor of Chuck Weibel.
    ArXiv page
  36. Tame class field theory for singular varieties over finite fields,
    J. European Mathematical Soc.\ 19 (2017) 3467--3488 (with A. Schmidt).
    ArXiv page
  37. Poitou-Tate duality for arithmetic schemes,
    Compos. Math. 154 (2018), no. 9, 2020-2044 (with A.Schmidt)
    ArXiv page
    Compositio page
  38. Motivic cohomology: Applications and conjectures,
    Sugaku Expositions, Volume 32, Number 2, December 2019, 181-203.
    AMS page
  39. Hasse principles for etale motivic cohomology,
    Nagoya Math. J., 236, Celebrating the 60th Birthday of Shuji Saito (2019) , 63-83
    NMJ page
  40. A Weil-etale version of the Birch and Swinnerton-Dyer formula over function fields.
    J. Number Theory 208 (2020), 367-389 (with T.Suzuki).
    ArXiv page
  41. Comparing the Brauer group to the Tate-Shafarevich group.
    J. Inst. Math. Jussieu 19 (2020), no. 3, 965-970.
    ArXiv page
    JIMJ page
  42. Tate's Conjecture and the Tate-Shafarevich group over global function fields,
    J. Inst. Math. Jussieu, to appear.
    ArXiv page
    JIMJ page
  43. Special values of L-functions of one-motives over function fields,
    Preprint.
    ArXiv page
  44. On the kernel of the Brauer Manin pairing,
    Preprint
    ArXiv page